# SDR USAA2010031690592

- Difficulty date: March 2, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 114193637
- Part serial: 169LH
- Condition: Damaged
- Location: Lt Mlg
- Part time: 31,827 hours, 11,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR ACTUATOR PINTLE PIN BAD ON PISTON END OF ACTUATOR.  REPLACED LT MAIN LANDING GEAR ACTUATOR PINTLE PIN IAW JOB CARD 26T00032001.
